# SDR ABXA000099

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: 591141021
- Condition: Cracked
- Location: Bs 239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER IS CRACKED AT STATION 239 JUST BELOW LONGERON 18 LEFT INSIDE FORWARD LOWER CARGO COMPARTMENT.  REPAIRED FINGER DOUBLER IAW ABX REA D953-35352.
